# SDR IXXA070026O

- Difficulty date: May 15, 2007
- Submitted: May 16, 2007
- Operation: Air carrier
- Aircraft: N71CX
- Make and model: Doug DC-8-62F
- Aircraft serial: 45961
- Aircraft time: 70,204 hours, 18,029 cycles
- System (JASC): 2910 · Hydraulic System, Main
- Part: Line
- Condition: Leaking
- Location: Hyd System
- Part time: 70,204 hours, 18,029 cycles
- Stage of operation: CL
- How discovered: O
- Nature of condition: K, J
- Precautionary procedure: A

## Discrepancy

DURING CLIMB-OUT FROM KTOL, THE CREW NOTICED HYDRAULIC QUANITY STARTED DROPPING RAPIDLY TOWARD EMPTY.  THE CREW RETURNED TO KTOL AND LANDED WITHOUT INCIDENT.  MAINTENANCE INSPECTED THE AIRCRAFT AND FOUND PRESSURE FLEX LINE LEAKING AT NUMBER TWO ENGINE DRIVEN HYDRAULIC PUMP.  MAINTENANCE TIGHTEND THE FLEX LINE, RESERVICED HYDRAULIC SYSTEM, OPERATIONAL AND LEAK CHECK WAS GOOD, IAW DACO DC8 MAINTENANCE MANUAL 29-10-12 AND ATI ERH 70.01.  AIRCRAFT RETURNED TO SERVICE.
